# SDR 04FDEA00025

- Difficulty date: January 5, 2004
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 17,085 hours, 3,824 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: NRC6055510
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FLAP O/B HINGE (FLAP SIDE) PIVOT I/B BORE HOLE FOUND CORROSION.  COMPLIED WITH FEDEX EA 1-5750-74178 - WINGS - TRILAING EDGE FLAPS -   PIVOT BORE CORROSION - REPAIR
